Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Almost Souslin Kurepa trees


Author: Mohammad Golshani
Journal: Proc. Amer. Math. Soc. 141 (2013), 1821-1826
MSC (2010): Primary 03E35
Published electronically: November 21, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the existence of an almost Souslin Kurepa tree is consistent with $ ZFC$. We also prove their existence in $ L$. These results answer two questions from a paper by Zakrzewski.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 03E35

Retrieve articles in all journals with MSC (2010): 03E35


Additional Information

Mohammad Golshani
Affiliation: Department of Mathematics, Shahid Bahonar University of Kerman, Kerman, Iran – and – School of Mathematics, Institute for Research in Fundamental Sciences (IPM), Tehran, Iran
Email: golshani.m@gmail.com

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11461-3
PII: S 0002-9939(2012)11461-3
Received by editor(s): July 12, 2011
Received by editor(s) in revised form: August 13, 2011, August 17, 2011, and September 11, 2011
Published electronically: November 21, 2012
Additional Notes: The author would like to thank the School of Mathematics, Institute for Research in Fundamental Sciences (IPM), for their support during the preparation of this paper. He also wishes to thank Dr. E. Eslami and Dr. Sh. Mohsenipour for their inspiration and encouragement.
Communicated by: Julia Knight
Article copyright: © Copyright 2012 American Mathematical Society